YANG Yanjiao, WANG Lichun, . Approximate Bayesian Estimation of the Parameters of Laplace Distribution[J]. Chinese Journal of Applied Probability and Statistics, 2024, 40(1): 18-32.
Citation: YANG Yanjiao, WANG Lichun, . Approximate Bayesian Estimation of the Parameters of Laplace Distribution[J]. Chinese Journal of Applied Probability and Statistics, 2024, 40(1): 18-32.

Approximate Bayesian Estimation of the Parameters of Laplace Distribution

More Information
  • Corresponding author:

    WANG Lichun, E-mail: lchwang@bjtu.edu.cn

  • The Laplacian distribution is one of the most important distributions used to characterize the peak and thick-tailed data. This paper proposes a linear approximation Bayesian estimation with explicit solutions for the two parameters of the Laplace distribution. The superiority of linear approximate Bayesian estimation over other estimators is verified by theoretical derivation and numerical simulations, and the asymptotic behavior of the linear estimation with the increase of sample size is investigated.

Catalog

    Article views (176) PDF downloads (303) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return